No full text
Article (Scientific journals)
Krichever-Novikov algebras for more than two points
Schlichenmaier, Martin
1990In Letters in Mathematical Physics, 19 (2), p. 151--165
Peer reviewed
 

Files


Full Text
No document available.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Schlichenmaier, Martin  ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Krichever-Novikov algebras for more than two points
Publication date :
1990
Journal title :
Letters in Mathematical Physics
ISSN :
0377-9017
Volume :
19
Issue :
2
Pages :
151--165
Peer reviewed :
Peer reviewed
Commentary :
1039524 (91a:17039)
Available on ORBilu :
since 25 November 2013

Statistics


Number of views
53 (3 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
54
Scopus citations®
without self-citations
48
WoS citations
 
55

Bibliography


Similar publications



Contact ORBilu